Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online
Ask a Urologist   »  

Diagnosed with urea plasma, enterococcus, coagulase negative staphyl and streptococcus anginosus. Cause?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Excellent
Answered by

General Surgeon
Practicing since : 2008
Answered : 8046 Questions
Question
I am a 59 year old male and have been diagnosed with urea plasma, enterococcus, coagulase negative staphyl and streptococcus anginosus what would cause all this bacteria
Posted Mon, 2 Sep 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Ivan R. Rommstein 26 minutes later
Hi and welcome to XXXXXXX
you probably mean that it was found in your urine during urinary infection.
First,nothing specific cause urinary infections but it is more common in people with weakened immune system,diabetes,prostate enlargement,kidney stones, sexual active and some other conditions.
secondly,all these bacterias are normally found in Human body.staph and streptococus on skin,throat and nose cavity, ureaplasma in our urinary tract and enterococus in bowel. So if some of these come into urethra it can cause infection.it can also be in urine and urinary system whiteout causing infection or symptoms. So it is important to know number of bacterias and it is significant only if there is certain amount of them.
You should use wide spectre antibiotic and this is usually easily treatable in 10-14 days so you don't have to worry at all. Wish you good health.regards
Above answer was peer-reviewed by
 
Follow-up: Diagnosed with urea plasma, enterococcus, coagulase negative staphyl and streptococcus anginosus. Cause? 8 minutes later
Would it also cause penis tingling
 
 
Answered by Dr. Ivan R. Rommstein 1 hour later
yes,it is usual symptoms of such infections and it should subside soon after antibiotic treatment starts. Also ther can be pain while urinating, burning sensation in penis and pelvis, dark urine, fever,chills and general weakness.
Although, there ar some less common causes of penis tingling such as STD, lumbar spine disorders or circulation disorders in this area so if tingling persist you need to rule these conditions out.
Above answer was peer-reviewed by
 
Follow-up: Diagnosed with urea plasma, enterococcus, coagulase negative staphyl and streptococcus anginosus. Cause? 2 days later
I am writing on behalf of the 59 yr old. Who is currently in Korea he and I had intercourse once last July when he was home on leave. He claims that the bacterial infections were caused by me and his symptoms started less than a day after we had sex. Unfortunately he was already on the plane returning to Korea when the pain started. He waited a week before telling me but once he did I went to the emergency room right away and they tested me for all sorts of std's and everything was negative including urinary tract and yeast I also tested negative for Ureaplasma was it still possible that I caused his condition? We participated in vaginal intercourse only.
 
 
Answered by Dr. Ivan R. Rommstein 2 days later
Brief Answer:
it is probably not related

Detailed Answer:
I don't think that you transmissed bacterial infection to him but it is possible. This is not likely if he got symptoms the next day and if you had negative std test. His symptoms may be caused by another sexual intercourse,allergy,irritation or other. He should do antibiotic treatment and you should repeat std test in 4 weeks. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor